# SDR DALA2019072404371

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW FRAME BTW STA 715 RT SIDE CABIN PAX (SM). NRC 00677: WEB FRAME STA 715 BTW LONG 12 TO LONG 15 SIDE RT WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05- 0G. (LP #1185809)
